MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM I.D. SIZE E NEUTRAL LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 36MM I.D. SIZE E NEUTRAL LINER; PROSTHESIS, HIP
Catalog Number 20103605
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 2 and a half years post implantation, the patient was given a depo-medrol injection as well as prescribed medrol doepak 4mg tablets due to greater trochanter pain as well as bilateral knee pain.There is no further information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: (b)(6), item name: femoral stem cementless collared high offset 12/14 taper size 3 lot #: 3074345.(b)(6), item name: g7 pps ltd acet shell 52e, lot #: 7127194.(b)(6), item name: bioloxâ® delta, ceramic femoral head, m, 㸠36/0, taper 12/14, lot #: 3090848.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 g3 g6 h2 h6 h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: greater trochanter pain and bilateral knee pain.Steroid injection given as well as medrol doepak.At follow-up: patient reports no problems with adl¿s, no pain.Leg lengths equal, no limp noted.Radiographs were not sent to mmi as sending the images would not enhance the investigation.A definitive root cause cannot be determined.The complaint is confirmed based on the medical record findings.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
36MM I.D. SIZE E NEUTRAL LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21787162
Report Number0001822565-2025-00916
Device Sequence Number12914291
Product Code LPH
UDI-Device Identifier00889024518742
UDI-Public(01)00889024518742(17)270111(10)65255951
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number20103605
Device Lot Number65255951
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.; PLEASE SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite